Top
15
Doctor insights on: Aleve Cause Bruising

Share
1

1
Does taking Aleve (naproxen) cause more bruising?

Does taking Aleve (naproxen) cause more bruising?

It could: Aleve (naproxen) is an nsaid- a nonsteroidal antiinflammatory drug. This class of medications can increase bleeding in the skin- thus the bruise. ...Read more

See 1 more doctor answer

Naproxen (Definition)

Naproxen is a non-steroidal anti-inflammatory drug. It inhibits cyclooxygenase thus reducing ...Read more


2

2
I stopped taking prescription naproxen to see if was the cause of easy bruising. Have been off 3 weeks, is that long enough to tell? Still btuising

I stopped taking prescription naproxen to see if was the cause of easy bruising. Have been off 3 weeks, is that long enough to tell? Still btuising

Yes: 3 weeks is enough time. Your bruising may be due to other reasons, most commonly platelet issues or liver dysfunction. I would recommend following up with your primary care doctor for further evaluation , and to rule out any other possible serious conditions that can cause bruising. ...Read more

See 1 more doctor answer
5

5
Can ibuprofen cause bruising? I switched anti inflammatory pills from refalen to naproxen. And noticed all the bruising suddenly. Why?

Can  ibuprofen cause bruising?  I switched anti inflammatory pills from refalen to naproxen.  And noticed all the bruising suddenly.  Why?

NSAID bruising: Almost all nsaids affect platelet aggregation to some degree like aspirin; the cox-2 inhibitor NSAID Celebrex (celecoxib) has the least effect on platelets. Eating foods rich in vitamin k may help prevent the bruising you're experiencing. http://www.healthaliciousness.com/articles/food-sources-of-vitamin-k.php ask doc first if u r prone to forming blood clots or r on birth control pills. ...Read more

See 2 more doctor answers
6

6
Could Aleve (naproxen) make you bruise more easily?

Could Aleve (naproxen) make you bruise more easily?

Yes: All non-steroidal anti-inflammatory drugs (nsaids) such as aleve, (naproxen) motrin/advil, aspirin, etc. Could potentially cause easier bruising. Not typically serious, though. ...Read more

See 1 more doctor answer
7

7
I am having bruising on my inner thighs and legs. There has been no trauma done to my legs. I am taking Aleve (naproxen) for non severe chest pains.

I am having bruising on my inner thighs and legs. There has been no trauma done to my legs. I am taking Aleve (naproxen) for non severe chest pains.

Could be the alleve: I hope your non-severe chest pain is not involving your heart. As far as the bruising is concerned, alleve and other drugs in the NSAID class (non-steroidal anti-inflammatory drug) can cause your blood to take longer to clot and small blood vessel bleeding as well as stomach bleeding. Not sure how long you have been taking alleve but it should not be used on a regular basis. ...Read more

8

8
Occasional bruise on leg , not large , goes away in timely manner .. Sometimes i take Aleve (naproxen) or aspirin. No nosebleeds, no prob with bleeding from cuts . Not sure where they come from . 43f. Worry?

Occasional bruise on leg , not large , goes away in timely manner .. Sometimes i take Aleve (naproxen) or aspirin. No nosebleeds, no prob with bleeding from cuts  .   Not sure where they come from .  43f. Worry?

Need a blood count: While sometimes aleve (naproxen) or Aspirin can cause bruising from minor bummps that you don't notice, you should go to your doctor or a clinic, where you can obtain a blood count, to be sure that your blood cells and platelets are normal and a test of blood clotting, to be sure that it is also normal. ...Read more

See 1 more doctor answer
9

9
I fell of a swing Monday and landed on my butt. I now have a HUGE bruise. X-rays show no break. Taking Naproxen. Why am I still in extreme pain??!!

I fell of a swing Monday and landed on my butt. I now have a HUGE bruise. X-rays show no break. Taking Naproxen. Why am I still in extreme pain??!!

Coccyx Fracture: An abrupt vertical deceleration injury to the butt can result in a coccyx fracture that would not show up on X-ray unless the bone fragments displace and separate. The bruising on your butt is a sign of a missed fracture and pain persisting for weeks. Use a soft donut shaped cushion to sit on-you can make one with stocking stuffers. Try Epsom salt soaks and avoid constipation opiates! ...Read more

10

10
My doctor insist I keep taking my tablets (naproxen) but since I've took them I've been getting bruises and rashes? should I continue or?

My doctor insist I keep taking my tablets (naproxen) but since I've took them I've been getting bruises and rashes? should I continue or?

Depends...: ...on why you are taking it. If the benefits outweigh these adverse effects, then yes, you should continue it. If the bruises and rashes are a significant issue, ask you doctor if there is an alternative medication that could be prescribed instead of Naproxen. ...Read more

11

11
I keep getting bruising up and down my legs-no injuries.I thought it was related to naproxen.Now i'm getting it for no reason.No health insurance.Help?

I keep getting bruising up and down my legs-no injuries.I thought it was related to naproxen.Now i'm getting it for no reason.No health insurance.Help?

Need evaluation: You need an evaluation. The simple thing to to get some blood tests and an examination maybe by a hematologist. It depends what resources are available in your community. ...Read more

See 1 more doctor answer
14

14
Can aleve (naproxen) pm cause diffuse large b-cell lymphoma?

Can aleve (naproxen) pm cause diffuse large b-cell lymphoma?

No: We can only guess what causes diffuse large b-cell lymphoma, but we know there are at least 3 genetic subtypes. See: http://www.bloodjournal.org/content/105/5/1851 This implies gene mutations are very important in this disease, as in most (if not all) blood borne malignancies. As far as anyone knows, Aleve (naproxen) PM (or any drug like it ) does not cause genetic mutation or clearly increase cancer risk. ...Read more

See 1 more doctor answer
15

15
After being diagnosed with acid reflux caused by taking Aleve for 10 days, will this resolve after taking Prilosec or zantac (ranitidine)?

After being diagnosed with acid reflux caused by taking Aleve for 10 days, will this resolve after taking Prilosec or zantac (ranitidine)?

See details: The Naproxen does not cause acid reflux as its actually can cause major esophageal irritation and even esophageal ulcers. Stopping all nsaids is an essential step. The symptom should resolve over time usually with priolosec. Zantac (ranitidine) is less effective. ...Read more

See 1 more doctor answer
Dr. Melissa Gowans
1,415 doctors shared insights

Ecchymoses (Definition)

Ecchymosis = subcutaneous bleeding covering a diameter ...Read more


Dr. Melissa Gowans
2,060 doctors shared insights

Bruising (Definition)

Bruising = a contusion with ...Read more